The Ricci curvature of Diff S1SL(2,ℝ)

Mark John Bowick, A. Lahiri

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

Previous calculations of the Ricci curvature for the manifold Diff(S 1)/S1 are extended to Diff(S1)/SL (2,ℝ). These manifolds are distinguished by being coadjoint orbits of Diff(S 1) which admit compatible symplectic and complex structures, making them Kähler manifolds.

Original languageEnglish (US)
Pages (from-to)1979-1981
Number of pages3
JournalJournal of Mathematical Physics
Volume29
Issue number9
StatePublished - 1988

    Fingerprint

ASJC Scopus subject areas

  • Organic Chemistry

Cite this

Bowick, M. J., & Lahiri, A. (1988). The Ricci curvature of Diff S1SL(2,ℝ). Journal of Mathematical Physics, 29(9), 1979-1981.